# SDR AU990088

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550C
- Propeller: Mcauly 3AF32C512
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD WING SPAR CARRY THOUGH STRUCTURE CRACKED ON THE RT SIDE IN BOTH THE FORWARD AND AFT AREAS AS DESCRIBED IN BEECHCRAFT SERVICE BULLETIN NR 2269 REV 1 (NOT APPLICABLE TO THIS AIRCRAFT).   PART TC:  81,801.
